Browse Title Index

Issue Title
Volume 37, Issue 2 (2017) On the structure of Generalized Symmetric Spaces of \bm{\mbox{SL}_{2}(\mathbb{F}_{\MakeLowercase{q}})}} and \bm{\mbox{GL}_{2}(\mathbb{F}_{\MakeLowercase{q}})} Abstract   PDF
C. Buell, A. G. Helminck, V. Klima, J. Schaefer, C. Wright, E. Ziliak
Volume 34, Issue 2 (2014) On the structure of involutions and symmetric spaces of dihedral groups Abstract   PDF
K. K. A. Cunningham, T. Edgar, A. G. Helminck, B. F. Jones, H. Oh, R. Schwell, J. F. Vasquez
Volume 36, Issue 1 (2016) On Turán's inequality for complex polynomials Abstract   PDF
N. Prasanna Kumar
Volume 32, Issue 1 (2012) Onset of convection in porous layers salted from above and below Abstract   PDF
Salvatore Rionero
Volume 41, issue 1 (2021) Open X-ranks with respect to Segre and Veronese varieties Abstract   PDF
Edoardo Ballico
Volume 30, Issue 2 (2010) Operators between Approximation Spaces Abstract   PDF
M.A. Fugarolas
Volume 32, Issue 1 (2012) Organizing Committee Details   PDF
Volume 29, Issue 1 (2009) Other classes of self-referred equations Abstract   PDF
Michele Jr. Miranda , Eduardo Pascali
Volume 29, suppl. 1 (2009) Parallelism Abstract   PDF
Arrigo Bonisoli
Volume 29, suppl. 1 (2009) Partial Spreads and Flocks over Infinite Fields Abstract   PDF
G. Eric Moorhouse
Volume 28, Issue 2 (2008) Poisson-Gradient Dynamical Systems with Bounded Non-Linearity Abstract   PDF
Constantin Udriste, Iulian Duca
Volume 38, Issue 1 (2018) Polyharmonic maps into the Euclidean space Abstract   PDF
Nobumitsu Nakauchi, Hajime Urakawa
Volume 40, Issue 1 (2020) Positive Solutions of singular semilinear elliptic equation in bounded NTA- Domains Abstract   PDF
M.A. Ben Boubaker
Volume 31, Issue 1 (2011) Possible a priori motivations for the use of Hilbert spaces in Quantum Mechanics Abstract   PDF
Carlo Franchetti
Volume 31, Issue 2 (2011) Postulation of double lines and associated objects in the range of quadrics Abstract   PDF
E. Ballico
Volume 35, Issue 1 (2015) Postulation of general unions of lines and decorated lines Abstract   PDF
Edoardo Ballico
Volume 35, Issue 1 (2015) Postulation of general unions of lines and multiplicity two points in \mathbb {P}^r, r \leq 5 Abstract   PDF
Edoardo Ballico
Volume 31, Issue 2 (2011) Premanifolds Abstract   PDF
Akos G. Horvath
Volume 34, Issue 1 (2014) Products of groups which contain abelian subgroups of finite index Abstract   PDF
B. Amberg
Volume 32, Issue 2 (2012) Products of Locally Supersoluble Groups Abstract   PDF
A. Auletta, F. de Giovanni
Volume 27, Issue 2 (2007) Publicatios by W. A. Day Details   PDF
Volume 34, Issue 2 (2014) Quantitative conditions for the existence of low-order spin-orbit resonances Abstract   PDF
F. Antognini
Volume 30, suppl. 1 (2010) Quasinormal subgroups of finite p-groups Abstract   PDF
Stewart Stonehewer
Volume 36, Issue 1 (2016) Rank 2 spanned vector bundles on {P}^2 with a fixed restriction to a line or a prescribed order of stability Abstract   PDF
Edoardo Ballico
Volume 37, suppl. 1 (2017) Rao-Geodesic distance on the generalized gamma manifold: Study of three sub-manifolds and application in the Texture Retrieval domain Abstract   PDF
Zakariae Abbad, Ahmed Drissi El Maliani, Said Ouatik Alaoui, Mohammed El Hassouni
Volume 30, suppl. 1 (2010) Recent Results on Generalized Baumslag-Solitar Groups Abstract   PDF
Derek J.S. Robinson
Volume 41, issue 2 (2021) Recognizing Euclidean Space Forms with Minimal Fundamental Tetrahedra Abstract   PDF
Alberto Cavicchioli, Fulvia Spaggiari
Volume 33, Issue 1 (2013) Regular groups, radical rings, and Abelian Hopf Galois structures on prime-power Galois field extensions Abstract   PDF
A. Caranti
Volume 32, Issue 2 (2012) Remarks on monochromatic configurations for finite colorings of the plane Abstract   PDF
Sukumar Das Adhikari, P. Rath
Volume 32, Issue 1 (2012) Scientific Committee Details   PDF
Volume 40, Issue 2 (2020) Second cohomology of multiplicative Lie rings and Schreier's extension theory Abstract   PDF
Nafise Hoseini, Farshid Saeedi
Volume 37, Issue 2 (2017) Semi-equivelar maps on the surface of Euler characteristic -1 Abstract   PDF
A. K. Tiwari, A. K. Upadhyay
Volume 32, Issue 2 (2012) Semistable genus 5 general type P¹-curves have at least 7 singular fibres Abstract   PDF
A. G. Zamora
Volume 35, Issue 1 (2015) Separation of unitary representations of certain Cartan motion groups Abstract   PDF
Majdi Ben Halima, Aymen Rahali
Volume 31, Issue 2 (2011) Sharp Maximal Function Inequalities and Boundedness for Commutators of Riesz Transforms of Schr¨odinger Operators Abstract   PDF
Lanzhe Liu
Volume 32, Issue 1 (2012) Shock structure problem in multi-temperature gaseous mixtures Abstract   PDF
Srboljub Simic
Volume 35, Issue 1 (2015) Solvability for a coupled system of nonlinear fractional integro-di erential equations Abstract   PDF
Mohamed Amin Abdellaoui, Zoubir Dahmani
Volume 37, Issue 2 (2017) Some companions of Ostrowski type inequalities for twice differentiable functions Abstract   PDF
H. Budak, M. Z. Sarikaya
Volume 38, Issue 1 (2018) Some congruences modulo 2, 8 and 12 for Andrews' singular overpartitions Abstract   PDF
Utpal Pore, S. N. Fathima
Volume 42, issue 1 (2022) Some consequences of restrictions on digitally continuous functions Abstract   PDF
Laurence Boxer
Volume 34, Issue 1 (2014) Some inverse problems in group theory Abstract   PDF
G. A. Freiman, M. Herzog, P. Longobardi, M. Maj, Y. V. Stanchescu
Volume 40, Issue 1 (2020) Some properties of the mapping T_{\mu} introduced by a representation in Banach and locally convex spaces Abstract   PDF
E. Soori, M.R. Omidi, A.P. Farajzadeh
Volume 40, Issue 1 (2020) Some results on almost Kenmotsu manifolds Abstract   PDF
D.M. Naik, V. Venkatesha, H.A. Kumara
Volume 32, Issue 1 (2012) Some stability results on nearly–integrable systems (with dissipation) Abstract   PDF
Alessandra Celletti
Volume 33, Issue 1 (2013) Some Trends in the Theory of Groups with Restricted Conjugacy Classes Abstract   PDF
Francesco de Giovanni
Volume 32, Issue 2 (2012) Space-like hypersurfaces with vanishing conformal forms in the conformal space Abstract   PDF
Y. Huizhang, S. Xia
Volume 31, Issue 1 (2011) Spaces of Moscatelli type. A survey Abstract   PDF
José Bonet, Carmen Fernandez
Volume 27, Issue 2 (2007) Spatial and structural stability in thermoelasto-dynamics on a half-cylinder Abstract   PDF
R. J Knops , R. Quintanilla
Volume 35, Issue 1 (2015) Spectral properties of operators obtained by localization methods Abstract   PDF
Giorgio Metafune, M. Sobajima, Chiara Spina
Volume 32, Issue 1 (2012) Statics and dynamics of fluids in nanotubes Abstract   PDF
Henri Gouin
Volume 29, Issue 1 (2009) Statistical Convergence in Strong Topology of Probabilistic Normed Spaces Abstract   PDF
Bernardo Lafuerza-Guillen , Mohd Rafi
Volume 31, Issue 2 (2011) Strong convergence of the new modified composite iterative method for strict pseudo-contractions in Hilbert spaces Abstract   PDF
Zhenhua He
Volume 34, Issue 1 (2014) Subgroup embedding properties and the structure of finite groups Abstract   PDF
A. Ballester-Bolinches
Volume 41, issue 2 (2021) Tensor product semigroups on locally convex spaces Abstract   PDF
Aziz Blali, Rachid Ameziane Hassani, Abdelkhalek El Amrani, Mouad El Beldi
Volume 36, Issue 1 (2016) The annihilator ideal graph of a commutative ring Abstract   PDF
Mojgan Afkhami, Nesa Hoseini, Kazem Khashyarmanesh
Volume 37, Issue 1 (2017) The Bounded Approximation Property for the Weighted (LB)-Spaces of Holomorphic Mappings on Banach Spaces Abstract   PDF
Manjul Gupta, Deepika Baweja
Volume 34, Issue 1 (2014) The brace of a classical group Abstract   PDF
W. Rump
Volume 41, issue 2 (2021) The Erd\H{o}s-Faber-Lovász Conjecture revisited Abstract   PDF
John Baptist Gauci, Jean Paul Zerafa
Volume 36, suppl. 1 (2016) The influence of arrangement of subgroups on the group structure Abstract   PDF
L. A. Kurdachenko, I. Y. Subbotin
Volume 36, suppl. 1 (2016) The influence of minimal subgroups on saturated fusion systems Abstract   PDF
S. Ning
241 - 300 of 1065 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932